Thread: Attack of the Killer Bacne!!!
12-29-2005, 01:44 PM #1New Member
- Join Date
- Nov 2004
Attack of the Killer Bacne!!!
My first cycle of 250 test-e went without any side effects. My second cycles of 350 test-e was also going well. But at the end I began to develop bad back acne. Here’s the problem: I have now been off cycle for 3 months and the acne is not going away. I've never had troubles with it before this cycle.
I did all of the typical therapies on and post-cycle. I am now using a combination of benzoyl Peroxide and salicylic acid to treat them, but it is barely keeping them at bay.
Has anyone else every experienced continued effects like this and what helped?
12-29-2005, 01:47 PM #2
I am having the same issues and I am about 3 weeks out of the end of my cycle and I have never had these issues before (I'm 38 so I can't say its teenage stuff either)
It seems to have come out when I started using HCG , not sure if you are using this or not.
12-29-2005, 02:31 PM #3
this is just my theory but i'm not certain... i naturally have a smooth body, but after my second cycle, i've noticed i've been growing more body hair on my gut, etc... months after my second cycle, i've started getting breakouts. i've noticed that these seemed like dorment hair follicles that were activated during the use of steroids ... maybe this is the problem?
12-29-2005, 02:35 PM #4
Your body shuts down its own test when you get on the gear...while using test, so naturally with the right PCT it comes back hard...my back acne is worse when I come off.... I have my good days and horrible days...It seemed to be worse when I want to wear a tank top....
12-29-2005, 02:48 PM #5
I haven't been wearing tanks for many months now... *sigh*
anyway, there were some other thread talking about Test-E and Test-C... someone had mentioned that Test-C is worse on Acne. Not sure if it's a fact or what... but my 3rd and 4th cycle has been Test-C and it's definitely worse than before.
I'm switching back to Test-E...
Originally Posted by Smedman101
12-29-2005, 02:51 PM #6
I wish I new the secret? Right know I have been off for 90 days...And my acne is at its worst?...I dont get it... specailly the lower back area! Sometimes they say what you eat and drink can make it bad also...
12-29-2005, 02:57 PM #7
Hmm... Are you on that Carls Junior $6.00 Burger diet?
Originally Posted by Smedman101
12-29-2005, 03:08 PM #8
No... not me my friend ...but this season I have been drinking alot of Sodas!
Carls Junior? That a west thing? I think our is known as Hardees?
12-29-2005, 05:06 PM #9
I'm suprised my man Jayhova16 hasn't responded to this yet. We specialize in curing this ailment...
That solution is complements of Hooker, source:
Forget the acne soaps. Wash your back with Nizoral Shampoo (no, really). This is really weird, but that shampoo (the chemical in it is Ketoconazole) is a topical anti-androgen but it's effects are limited to the skin/scalp unless you take the pill form (or drink the shampoo). The results indicate that oral intake of itraconazole will result in therapeutic levels in the skin and these levels vary, depending on the region of skin tested. There are at least three routes of delivery of oral ketoconazole to the skin:
1. Passive uptake by keratinocytes in the basal layer
2. Excretion through the sweat glands
3. (The important one) A massive excretion through the sebaceous glands
Sebum levels compared with the plasma levels are very high, even with oral ingestion, which prompted researchers to simply create a shampoo from the base chemical, to prevent androgenic alopecia (balding). There is almost no effective plasma level to cause an anti-androgenic effect in your body when you topically apply it.
I figured out that it would prevent acne, when I had some acne on my forehead during my first cycle (8 years ago when I was 19y.o.). I had been using Nizoral to prevent hairloss...anyway, you always get some shampoo on the top of your forehead when you wash your hair, and I noticed only that area was free of acne...sooo... long story short, I started using it as a topical acne treatment and my steroid -induced acne cleared right up. I guess that was my first real theory having anything to do with anabolics or whatever. Then a few years ago, I actually looked for validation on my theory, and found it...this study examines the pill form, but the shampoo is the same active ingredient, and won't have a noticable systemic effect, but rather will have a localized one wherever you apply it (to your bacne in this case).
Int J Tissue React. 1988;10(2):111-3.
The effect of ketoconazole on sebum secretion in patients suffering from acne and seborrhoea.
De Pedrini P, Rapisarda R, Spano G.
Clinica Medica Generale e Terapia Medica Institute, La Sapienza, University of Rome, Italy.
Ketoconazole, an imidazolic antimycotic derivative, has proved to have an antiandrogenous effect, which may be observed to inhibit the adrenal and gonadal steroid synthesis. The authors wished to verify this effect of the drug in men and women suffering from acne and seborrhoea, conditions believed to indicate a heightened androgenous effect in the sebaceous gland. They aimed to do this by studying the cutaneous sebum, which is considered a reliable indirect indicator of androgenous activity. They found a statistically significant decrease in the rate of sebum production in all patients administered with a single daily oral dose of ketoconazole (200 mg). Moreover no untoward side-effects were reported. The anti-androgenous property of ketoconazole would therefore suggest that the drug could be proposed as a useful alternative in the treatment of acne and seborrhoea.
PMID: 2972661 [PubMed - indexed for MEDLINE]
12-29-2005, 05:19 PM #10Originally Posted by magic32
Brother I am going to be all over this one. I will post how it goes
12-29-2005, 05:24 PM #11Originally Posted by oldman
Glad to be of service.
12-29-2005, 09:12 PM #12
Thx for postin magic....I was beginnin to think it was hopeless. Have to give that one a try...
12-30-2005, 09:01 AM #13Member
- Join Date
- May 2005
i am using nazoral shampoo it really works i just wash my biody wiht it once daily leave it for 5 mins on and the rinse it off and i can tell you it works even for hair lose it works really well! it work for me when i am using testosterone ! when i use trenbolone or deca etc etc it does not work for me!
12-30-2005, 10:27 AM #14
Thanks I will look into this
01-03-2006, 09:20 AM #15Originally Posted by Freeman
01-03-2006, 09:25 AM #16
well I have been using this for a few days and it seems to be helping a little bit. The acne does not seem to be so red but they are still popping up all over. I think them coming out coincided with my starting HCG both times does anyone know if this is normal or just coincidence?
I hope I can get it cleared up in a couple of weeks or at least were it is not so bad. I'm 38 I should not have acne.. waaaa
01-03-2006, 09:28 AM #17
Keep us updated oldman
Ive made a note of this stuff, I'll have
to give it a try next time I have an issue.
01-03-2006, 09:40 AM #18Originally Posted by oldman
you just have to weigh out what is more important to you...balls or skin?
01-03-2006, 09:54 AM #19Anabolic Member
- Join Date
- Apr 2005
01-03-2006, 10:04 AM #20
Try using a sunbed. Many people have had good results when having a sunbed to treat acne, including myself. I had one yesterday, to treat the bacne I have, and my back already looks better.
01-03-2006, 10:26 AM #21
Good point, it wasnt bad for me in
the summer, must have been the tan.
I had it worse after, but not bad at all.
01-03-2006, 10:58 AM #22Junior Member
- Join Date
- Aug 2003
The only time I had a problem was with Winny from Upjohn. It seems that whatever mixing agent they used compared to other brands of Winny caused severe bacne. As soon as I discontinued the use of the Upjohn Winny the acne gradually cleared up and I have never had a problem since.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)